# SDR FDEA202210062488

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- Aircraft time: 90,228 hours, 20,570 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTRE CARGO COMPARTMENT FOUND LONGERON 46 RIGHT BETWEEN STATION 1541 TO   STATION 5-113 SUSPECT CRACK.
